Alert archive / Tennessee / River Flood Warnings in 2022
River Flood Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 9, 2022, 5:34 AM EST for Hamilton County, Tennessee; Dade County, Georgia. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2022, 5:34 AM EST (10:34 UTC)
- Expired
- Mar 10, 2022, 12:30 AM EST
- In force
- 19 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 13.72 ft at Mar 9, 2022, 10:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
117
WGUS42 KFFC 091034
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
534 AM EST Wed Mar 9 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...Tennessee...
Lookout Creek near New England affecting Dade and Hamilton
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC083-TNC065-092245-
/O.NEW.KFFC.FL.W.0055.220309T1034Z-000000T0000Z/
/ENGG1.1.ER.220309T0944Z.220309T1000Z.000000T0000Z.NO/
534 AM EST Wed Mar 9 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring and expected to continue.
* WHERE...Lookout Creek near New England.
* WHEN...From early this morning until further notice.
* IMPACTS...At 12 feet, Flood Stage is reached and minor flooding
begins. Flooding begins along Sells Lane in Trenton...Mason Road
near Rising Fawn...and Creek Road near New England. In addition...
minor flooding of pasture and grazing land begins along the flood
plain. Minor flooding of the creek can also be expected much
further downstream as it crosses the Tennessee border into the
Tiftonia area.
* ADDITIONAL DETAILS...
- At 5:00 AM EST Wednesday the stage was 12.2 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
KAL4 follow-up statements
471
WGUS82 KFFC 091521
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1021 AM EST Wed Mar 9 2022
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Georgia...Tennessee...
Lookout Creek near New England affecting Dade and Hamilton
Counties.
For the Lookout Creek...including New England, Flintstone...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC083-TNC065-100330-
/O.EXT.KFFC.FL.W.0055.000000T0000Z-220310T0932Z/
/ENGG1.1.ER.220309T0944Z.220309T1800Z.220310T0331Z.NO/
1021 AM EST Wed Mar 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Lookout Creek near New England.
* WHEN...Until late tonight.
* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftonia area.
* ADDITIONAL DETAILS...
- At 10:00 AM EST Wednesday the stage was 13.7 feet and slowly
rising.
- Forecast...The river is expected to rise to a crest of 14
feet this afternoon. It will then fall below flood stage late
this evening.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$179
WGUS82 KFFC 091830
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
130 PM EST Wed Mar 9 2022
...The Flood Warning is extended for the following rivers in
Georgia...Tennessee...
Lookout Creek near New England affecting Dade and Hamilton
Counties.
For the Lookout Creek...including New England, Flintstone...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC083-TNC065-100630-
/O.EXT.KFFC.FL.W.0055.000000T0000Z-220310T0936Z/
/ENGG1.1.ER.220309T0944Z.220309T1500Z.220310T0336Z.NO/
130 PM EST Wed Mar 9 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Lookout Creek near New England.
* WHEN...Until late tonight.
* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftonia area.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Wednesday the stage was 13.6 feet and falling.
- Forecast...The river is expected to fall below flood stage
late this evening and continue falling to 5.6 feet early
Monday afternoon.
- Flood stage is 12 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$985
WGUS82 KFFC 092329
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
629 PM EST Wed Mar 9 2022
...The Flood Warning continues for the following rivers in Georgia...
Tennessee...
Lookout Creek near New England affecting Dade and Hamilton
Counties.
For the Lookout Creek...including New England, Flintstone...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC083-TNC065-100945-
/O.CON.KFFC.FL.W.0055.000000T0000Z-220310T0936Z/
/ENGG1.1.ER.220309T0944Z.220309T1500Z.220310T0336Z.NO/
629 PM EST Wed Mar 9 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and forecast.
* WHERE...Lookout Creek near New England.
* WHEN...Until late tonight.
* IMPACTS...At 13 feet, Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftonia area.
* ADDITIONAL DETAILS...
- At 6:00 PM EST Wednesday the stage was 13.4 feet and falling.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 5.6 feet early Monday
afternoon.
- Flood stage is 12 feet.
- www.weather.gov/safety/flood
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$768
WGUS82 KFFC 100530
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1230 AM EST Thu Mar 10 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...Tennessee...
Lookout Creek near New England affecting Dade and Hamilton
Counties.
GAC083-TNC065-100630-
/O.CAN.KFFC.FL.W.0055.000000T0000Z-220310T0530Z/
/ENGG1.1.ER.220309T0944Z.220309T1500Z.220310T0828Z.NO/
1230 AM EST Thu Mar 10 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Lookout Creek near New England.
* ADDITIONAL DETAILS...
- At 12:00 AM EST Thursday the stage was 11.9 feet.
- Forecast...The river has fallen below flood stage and is
expected to continue falling.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
KALWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:12 AM EST, 22 minutes earlier.
Area forecast discussion, Mar 9, 5:12 AM EST, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 512 AM EST Wed Mar 9 2022 ...Morning Area Forecast Discussion... .SHORT TERM /Today through Thursday/... A warm and moist airmass remains in place over the Southeastern CONUS, underneath persistent southwesterly upper level flow. A broad upper trough is also moving from the Great Plains into the Midwest, and is expected to swing northeastward towards the Great Lakes over the course of the day today. At the surface, a frontal boundary is stalled across south-central Georgia, near the southern CWA border, as the morning begins. There is a contrast in temperatures and dewpoints to the north of the frontal boundary compared to the south of the boundary. Temperatures and dewpoints are mainly in the upper 40s to mid 50s to the north of the boundary and in the upper 50s to mid 60s to the south of the boundary. Meanwhile, cyclogenesis has occurred over the northern Gulf/south Alabama, with a surface low developing in the area late last night. As the upper trough moves northeastward towards the Great Lakes, the surface low is similarly moving northeastward towards Georgia this morning and early afternoon. As this surface low approaches, the aforementioned frontal boundary retreats to the north as a warm front, which allow the warmer temperatures and dewpoints to spread northward through central and into north Georgia with warm advection behind the front. A cold front is also extending southward from the surface low as it approaches from the southeast. As the morning begins, a combination of wet soils from previous rainfall yesterday, fairly light winds, and relative humidity values of nearly 100 percent has led to the development of fog and low cloud ceilings of 200-400 ft across much of the forecast area. This is especially true along the I-85/I-20 corridors. The fog and low ceilings are likely to be slow to lift during the morning in the northern portions of the forecast area. Widespread showers, along with isolated thunderstorms, are ongoing across far north Georgia with broad ascent ahead of the advancing surface low and frontal boundary. Gusty winds have been observed with some of the convection across far northern Georgia, although limited instability across this area has inhibited the overall intensity of the showers and thunderstorms so far. However, considering the warmer air that will be spreading northward behind the aforementioned warm front, after sunrise this morning, there will be a chance for better destabilization, especially in portions of central Georgia where the warmest temperatures and dewpoints are forecast. Showers and thunderstorms ahead of the surface low/cold front will push south and east through the forecast area throughout the daytime today. Before the cold front and associated precipitation arrive in east-central Georgia, the airmass in this area in particular should destabilize enough to realize SBCAPE values of between 500-1000 J/kg and allow for some of the convection to become surface-based. Low- level shear in this area appears to be modest, at 20-25 kts during the late morning and early afternoon hours, although 0-1 km SRH values are forecast to be in the 100-200 m2/s2 range during this time. Upper level shear profiles look messier in comparison, which will likely be a limiting factor for more organized convection. Nonetheless, the low-level shear and surface-based instability could still allow for the development of an isolated supercell or bowing segment ahead of the cold front. Taking all of this into consideration, a few thunderstorms, mainly in east-central Georgia, could become strong to severe in the late morning and afternoon. Damaging wind gusts appear to be the primary threat with any severe thunderstorms that occur, although a brief tornado and isolated hail also cannot be ruled out. As the surface low quickly moves northeastward towards the west Atlantic, the cold front is expected to clear the area to the southeast by the late afternoon hours today. While this will provide a brief break in the rainfall this evening, the cold front is expected to stall in south-central Georgia as the parent low moves quickly offshore and the front becomes oriented nearly parallel to the upper level southwesterly flow. By the early morning hours on Thursday, another surge of moisture, associated with a weak shortwave traversing the upper level southwesterly flow, will overrun the stalled frontal boundary, which will serve to focus precipitation across central Georgia tomorrow morning. PoPs are forecast to be likely to categorical mainly along and south of a rough line from Columbus to Macon, with progressively diminishing amounts to the north. Instability on Thursday is expected to be marginal in central Georgia and nearly nonexistent in north Georgia, as a result, only isolated thunderstorms are anticipated in the far southern tier of the forecast area. The better dynamics associated with the shortwave disturbance are furthermore expected to be displaced north of the meager instability. The threat for organized severe weather on Thursday will be low, as a result. As the disturbance moves away to the northeast during the late afternoon, precip chances will begin to diminish going into the extended period. King .LONG TERM /Thursday Night through Tuesday/... Relatively quiet start to an otherwise active long term forecast as the beginning of the period starts with a break in precipitation Thursday night. However, the quiet weather comes to an end quickly as another surface low develops over the Gulf Coast along the base of the upper level trough to the west. As moisture is pulled in from the Gulf, another round of rainfall with isolated thunderstorms is anticipated by Friday primarily over central Georgia. The longwave trough then begins to amplify late Friday and progresses eastward, bringing yet another round of weather to north and central Georgia Saturday. There will be concerns for several types of hazardous weather that are anticipated to accompany this system. Isolated thunderstorms along and south of I-85 are possible late Friday/Saturday morning where instability and shear are in place. Storms that develop could produce strong, gusty winds at time as well as locally heavy rainfall. QPF through Saturday afternoon is progged between 0.5-1.25" across the CWA. As the cold front works its way through Saturday morning, strong NW flow will usher a much cooler and drier airmass into the forecast area. Winds will be of concern on Saturday as sustained winds of 20kts gusting to 30+kts across the CWA may prompt the issuance of a Wind Advisory. Models continue to suggest some wrap around precipitation may develop over the colder airmass across north Georgia Saturday morning through the afternoon. Global deterministic models and ensemble members all suggest the development of some wintry precipitation to occur, though there is some divergence in solutions over exact amounts. Additionally, the airmass moving in from the northwest will be quite dry and could inhibit some of the development of the wrap around precip. With that said, if cooler temperatures are in place, portions of north Georgia could see periods of rain/snow showers that may lead to some light accumulations (generally less than 0.3") especially in areas of higher elevation. The very cold air filtering in with this system will result in areas along and north of I-85 to struggle to make it out of the 30's on Saturday. Temperatures overnight Saturday and into Sunday morning will plummet to the mid teens in areas of high terrain to the upper 20s across the remainder of the forecast area. While dewpoints in the single digits to the mid-teens accompanied by strong winds may prevent frost from developing, a hard freeze is likely for the entire forecast area. Agricultural concerns will need to be addressed as anything that has been planted will likely freeze overnight Saturday/Sunday morning. High pressure builds in Sunday giving north and central Georgia a break in weather before the next disturbance impacts the area on Tuesday. GFS/Euro show a strong cutoff low developing over the ArkLaTex region that will bring the next chance of precipitation to the forecast area at the end of the long term forecast period. KAL && .AVIATION... 06Z Update... A mix of IFR/LIFR ceilings are solidly in place across north Georgia, including ATL/AHN. MVFR conditions are ongoing at CSG/MCN, which are expected to lower to IFR by 07-08Z. Drizzle and fog will furthermore reduce visibilities to 2-4SM overnight. Ceilings are expected to be slow to improve, only lifting to MVFR by 17-18Z this afternoon, and scattering out after 21Z. A line of SHRA/TSRA is pushing into northwest Georgia and will continue to move southeastward through the morning and into the afternoon. At this time, TSRA is forecast at ATL between 10-14Z this morning, followed by VCSH with trailing showers behind the line. Winds will start the morning from SE at 5-7 kts, shifting to NW at 7-10 kts behind the line after 14Z and through the remainder of the period. //ATL Confidence...06Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 66 49 58 44 / 80 40 40 10 Atlanta 59 47 61 46 / 80 30 30 10 Blairsville 56 42 58 41 / 70 20 20 5 Cartersville 59 41 62 44 / 70 20 20 10 Columbus 66 51 71 51 / 80 70 60 20 Gainesville 63 47 57 44 / 80 30 20 10 Macon 71 52 68 49 / 90 80 70 10 Rome 60 41 65 44 / 50 20 10 5 Peachtree City 61 46 65 46 / 80 40 30 10 Vidalia 77 60 69 54 / 80 90 90 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....KAL AVIATION...King
Hazardous weather outlook, Mar 8, 9:48 PM EST, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 948 PM EST Tue Mar 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100300- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 948 PM EST Tue Mar 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated thunderstorms will be possible overnight and early Wednesday morning, mainly across north Georgia. Periods of heavy rainfall could lead to localized flooding concerns. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Isolated to scattered showers and thunderstorms are possible across central Georgia and portions of north Georgia from Wednesday through Friday. A few storms on Wednesday afternoon and evening may become strong to severe, capable of producing strong, gusty winds. Wintry precipitation is possible over far north Georgia early Saturday as lingering moisture combines with cold temperatures. Little to no accumulations are expected. Temperatures will drop into the upper 20s to mid 30s over portions of north and west Georgia on Saturday morning, and low 20s to near 30 over the entire north and central Georgia area on Sunday morning. Frost/freeze conditions are expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Mar 8, 11:45 PM EST, 5 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1145 PM EST Tue Mar 8 2022
GAZ038-039-090500-
Wilkes GA-Oglethorpe GA-
1145 PM EST Tue Mar 8 2022
...A strong thunderstorm will impact portions of northwestern Wilkes
and northeastern Oglethorpe Counties through MIDNIGHT EST...
At 1144 PM EST, a strong thunderstorm was over Jacksons Crossroads,
or 12 miles northwest of Washington, moving northeast at 40 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Tignall, Jacksons Crossroads, Mallorysville, Delhi and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3381 8285 3389 8295 3399 8287 3398 8285
3399 8284 3397 8278 3397 8275 3399 8272
3398 8269 3399 8266 3398 8265 3391 8262
TIME...MOT...LOC 0444Z 226DEG 35KT 3390 8284
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 9, 1:45 AM EST, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 AM EST Wed Mar 9 2022
GAZ002>004-011-012-019-090715-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Floyd GA-
145 AM EST Wed Mar 9 2022
...Strong thunderstorms will impact portions of southern Catoosa,
central Floyd, Whitfield, Walker, western Gordon and Chattooga
Counties through 215 AM EST...
At 145 AM EST, a line of strong thunderstorms was along a line
extending from near Cooper Heights to Chesterfield to Centre, and
moving east at 55 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Dalton, Lafayette, Summerville, Ringgold, Trion, Varnell,
Tunnel Hill, Resaca, Shannon, Lyerly, Menlo, Center Post, Subligna,
Lake Marvin, Beaverdale, Coosa, Villanow, Cloudland and Cooper
Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3471 8491 3471 8494 3469 8491 3468 8494
3466 8492 3456 8496 3416 8522 3414 8543
3455 8552 3482 8543 3497 8482
TIME...MOT...LOC 0645Z 254DEG 46KT 3477 8540 3446 8550 3417 8567
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 9, 2:51 AM EST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
251 AM EST Wed Mar 9 2022
GAZ005>007-012-013-019>021-030-090815-
Gilmer GA-Polk GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
Murray GA-Floyd GA-Fannin GA-
251 AM EST Wed Mar 9 2022
...Strong thunderstorms will impact portions of northwestern
Cherokee, Gilmer, southeastern Murray, southeastern Floyd, Gordon,
north central Polk, western Pickens, east central Fannin and Bartow
Counties through 315 AM EST...
At 250 AM EST, a line of strong thunderstorms was along a line
extending from Ramhurst to near Plainville to near Cave Spring, and
moving east at 50 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Cartersville, Calhoun, Jasper, Ellijay, Adairsville, Euharlee,
Emerson, White, Kingston, East Ellijay, Plainville, Taylorsville,
Talking Rock, Shannon, Cassville, Fairmount, Ranger, Pinson and
Redbud.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3485 8420 3447 8444 3409 8479 3408 8531
3441 8502 3478 8474
TIME...MOT...LOC 0750Z 258DEG 43KT 3472 8475 3440 8498 3410 8526
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:23 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 44 hr |
| Mar 8, 11:29 PM EST | Special Weather Statement | FFC | Oglethorpe | 16 min |
| Mar 8, 11:45 PM EST | Special Weather Statement | FFC | Wilkes | 15 min |
| Mar 9, 1:45 AM EST | Special Weather Statement | FFC | Chattooga, Floyd, Walker, Whitfield | 30 min |
| Mar 9, 2:51 AM EST | Special Weather Statement | FFC | Bartow, Gilmer, Gordon, Pickens | 24 min |
| Mar 9, 6:32 AM EST | Severe Thunderstorm Warning | FFC | Stewart | 43 min |
| Mar 9, 6:49 AM EST | Tornado Warning | FFC | Stewart | 26 min |
| Mar 9, 7:13 AM EST | Tornado Warning | FFC | Marion, Stewart, Webster | 32 min |
| Mar 9, 7:39 AM EST | Severe Thunderstorm Warning | FFC | Marion, Schley | 36 min |
| Mar 9, 7:43 AM EST | Tornado Warning | FFC | Marion, Schley | 32 min |
| Mar 9, 8:06 AM EST | Tornado Warning | FFC | Macon, Schley | 24 min |
| Mar 9, 8:26 AM EST | Severe Thunderstorm Warning | FFC | Marion, Schley | 34 min |
| Mar 9, 8:30 AM EST | Tornado Warning | FFC | Macon | 15 min |
| Mar 9, 8:47 AM EST | Severe Thunderstorm Warning | FFC | Macon, Schley | 28 min |
| Mar 9, 9:18 AM EST | Special Weather Statement | FFC | Houston | 27 min |
| Mar 9, 9:21 AM EST | River Flood Warning | FFC | Forsyth | 9 hr |
| Mar 9, 9:38 AM EST | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 37 min |
| Mar 9, 10:02 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 28 min |
| Mar 9, 2:00 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 7 hr |
Nearby
River Flood Warnings in Tennessee, 2022River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.